Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Itchy penis. Not STD. Any medication?

The shaft of my penis is very itchy just before it reaches the scrotum . It s itchy quite a lot of the time. I ve had it quite a while and I can just about live with it but it can get very uncomfortable when walking or if i haven t had a shower for the day but I wouldn t think that would make it so itchy. It s not an STI I ve been with my girlfriend for nearly 4 years and she s never complained of being itchy. I m not poorly hygienic. I m wondering what it is. Are there any creams I can get?
Asked On : Mon, 7 Jan 2013
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Urologist 's  Response
Jul 2016
Thanks for your query.Based on what you have stated it appears that you have fungal infection of the skin in groin.Please take some anti fungal medication orally and tropical anti fungal cream like Mecanozole for local application over affected area.Wash your inner wares in hot water mixed with antiseptic solution Dettol frequently.It should recover in a week.
Answered: Tue, 8 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor